Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ive been using bp and my face is getting the reddest its ever been. it looks like im sunburned. I've used bp before and this never happened. Will this go away because when i put the bp my face totally clears? Has anyone had the same experience. sad.gif

Share this post


Link to post
Share on other sites

Redness is very common, and when (maybe even if) it goes away varies greatly from person to person. I hear Aloe Vera gel helps a lot, I haven't tried it personally, but it may be something you'll want to look into.

Share this post


Link to post
Share on other sites

use the least amount you need to cover the areas effected by acne and around them. Its tempting to smother the stuff on but that will definitely cause redness, even a little bit can...try using less each time or use it less often.

Share this post


Link to post
Share on other sites

redness is the first sign that bp is working. if the redness persists, discontinue using the cream until the redness subsides then continue.

your skin needs to adjust to the change, especially people with sensitive skin.

Share this post


Link to post
Share on other sites
Redness is very common, and when (maybe even if) it goes away varies greatly from person to person. I hear Aloe Vera gel helps a lot, I haven't tried it personally, but it may be something you'll want to look into.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×